MAUDE Adverse Event Report: TISPORT, LLC TILITE X; MANUAL WHEELCHAIR

TISPORT, LLC TILITE X; MANUAL WHEELCHAIR
Model Number X
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report indicates the dealer had performed some adjustments on the mwc to where they lowered the stf height.Reports when the client left the facility, the device was equipped with anti-tip supports.Report indicated the end-user having removed the anti-tip supports shortly after having received the chair, and when performing a wheelie, the device fell over backward causing the end-user to strike their head on the pavement.Report indicaetd the end-user was tken to the hospital, but did not provide any information as to the extent of injury, or if any medical intervention was required.No claims or allegation of any product malfunction having occurred with all indications of inadvertent use error as being the cause.
 
Event or Problem Description
Received report that while the end-user was attempting to lift the front end of their manual wheelchair via a wheelie, the chair reportedly flipped over backward which resulted in the end-user striking their head on the ground resulting in an injury requiring medical intervention to address.

Brand Name
TILITE X
Common Device Name
MANUAL WHEELCHAIR
Manufacturer (Section D)
TISPORT, LLC
2701 w. court st.
pasco WA 99301
Manufacturer (Section G)
TISPORT LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key23750927
Report Number3032618-2025-00007
Device Sequence Number9583562
Product Code IOR
UDI-Device Identifier00853316008129
UDI-Public(01)00853316008129(11)250601
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown